MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM; STOPCOCK, I.V. SET
Catalog Number MC330027
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event involved a 7" (18 cm) appx 0.52 ml, smallbore trifuse ext set w/3 microclave¿ clear, 3 clamps, luer lock where it was reported upon tracing lines at 19:30 it was noticed the lipid tubing was disconnected from the trifuse.When inspecting further the port on the trifuse was broken in and located in the trifuse.New lipid tubing was primed with new lipid syringe and new trifuse was primed/changed out for patient.There was patient involvement, and no injury reported.
 
Additional Manufacturer Narrative
Additional information in a2, a3, b5, d9, h10 and new attachment section.
 
Event or Problem Description
Additional information was received via medsun medwatch mandatory and voluntary report with uf/importer report # (b)(4) on 15-jan-2025.The report stated: "upon tracing lines, we noticed the lipid tubing was disconnected from the trifuse.When inspecting further, the port on the trifuse was broken in and located in the trifuse.New lipid tubing were primed with new lipid syringe and new trifuse was primed/changed out for patient.¿ the report was completed by mike ligocki, a health professional.The contact person is (b)(6) hospital.The event date is dec-2024, and the date reported is jan-2025 as initial report.The event occurred at the hospital user facility.The suspected medical device was a trifuse with item number mc330027 and lot number 14104635 with a common device name stopcock, i.V.Set with procode fmg.Expiry date unknown.This a single-use device and was not reprocessed and reused on a patient and this device was never serviced by a third-party servicer.The sample is available for evaluation.There was patient involvement, a 1-month-old female and the race is white.No patient harm and delay in therapy.
 
Additional Manufacturer Narrative
Investigation summary one (1) used list# mc330027, 7" (18 cm) appx 0.52 ml, smallbore trifuse ext set w/3 microclave¿ clear, 3 clamps, luer lock was received and visually inspected.As received, the tubing was separated from the trifuse connector.The dimensions of the separated components were measured and found to meet product specifications.The separated components were examined under a microscope.Evidence of residual torn tubing within the trifuse bond pocket.Tubing is torn, not clean cut.No additional physical damage or other anomalies were observed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.The customer complaint of the tubing disconnected from the trifuse and when inspecting further the port on the trifuse was broken is confirmed.The probable cause is unintentional pulling force.

Brand Name
7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 3 CLAM
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21154175
Report Number9617594-2025-00099
Device Sequence Number13045188
Product Code FMG
UDI-Device Identifier00887709076419
UDI-Public(01)00887709076419(17)290801(10)14104635
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330027
Device Lot Number14104635
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer01/15/2025
03/06/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date02/12/2025
04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS, UNK MFR.
Patient Age1 MO
Patient SexFemale